# SDR AALA202502203466

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 24,187 hours, 10,425 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT LAVATORY-D DOOR DIFFICULT TO OPEN AND CLOSE. FOUND DOOR HOLD OPEN LATCH NOT PROPERLY RESET FOR LAVATORY-D, REPOSITIONED THE HOLD OPEN LATCH, DOOR OPERTIONAL CHECK GOOD.
